# SDR 2006UALA01265

- Difficulty date: June 27, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 38,772 hours, 24,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE FRAME CRACKED AT BS 827 STR 8L & BS 867 STR 8L.  [07-29-07]  MAJOR REPAIR: INSTALLED DOUBLER NESTED ANGLE REPAIR.
